| Catalog Number |
18542032 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Full udi not available as the udi# was not provided by the customer.
Event or Problem Description
It was reported that: "the item itself is changing color.It should be green but some items have turned completely black, while others you can see them changing from green to black.The packaging is falling apart.None of these products have expired yet, but the packaging is ripping open and falling apart".Associated complaints: 8040412-2025-00002, 8040412-2025-00003, 8040412-2025-00004 and 8040412-2025-00005.
Additional Manufacturer Narrative
(b)(4).The actual complaint device was not returned; however, the customer provided a photo for evaluation.Based on the review of the photo, the complaint was confirmed.The manufacturing site reports a capa has been opened to address this issue.
Event or Problem Description
It was reported that: "the item itself is changing color.It should be green but some items have turned completely black, while others you can see them changing from green to black.The packaging is falling apart.None of these products have expired yet, but the packaging is ripping open and falling apart".Associated complaints 8040412-2025-00002, 8040412-2025-00003, 8040412-2025-00004 and 8040412-2025-00005.
Additional Manufacturer Narrative
(b)(4) lot number of the device identified as kma22a0318.A device history record review was performed on lot# kma22a0318 and no relevant findings were identified.Section d.4.-udi# corrected to (b)(4).
Event or Problem Description